I have been suffering from acne since I was a teenager and I had spots on my face, chest and back. I always thought it would go away as I grew older, but my acne is still pretty active. If you were to look at me without make up on, you would probably be asking me why the hell am I taking such a serious drug; I only get a pimple every now and again on my cheeks, or around my chin area. It is because antibiotics like minocycline, topical gel treaments like epiduo, and face wash (Dr.Murad) did wonders for my face. However, I decided to look into accutane because my back is still an issue! I still have clusters of moderately active acne on my lower back no matter what I do. So, my doctor and I decided that I should start taking accutane (Clavaris-40 mg a day). I found these blogs really helpful in deciding to take accutane, but I didn't find anyone with the same pre-accutane symptoms as me. So, I am hopeful this will be helpful to someone out there who is deciding to take accutane.
As superficial as it sounds considering all the other dire side effects, I am really scared about the possibility of hair loss and initial breakout. Even though I know hair loss and initial breakouts do not happen for everyone and are uncommon side effects,I have been taking precautions. Every night I have been taking my accutane with a fat enriched dinner along with Zinc, Vitamin C , and hair growth supplements. Aside from the supplements, I know taking accutane means you are signing up for chapped lips for the next few months, so I am applying Aquaphor like crazy around my mouth whenever I get the chance. In the mornings, I take Adderall 20 mg XR to help me concentrate in the day.
End of Second Month - 30 mg Clavaris- twice a day
Posted 07-29-2012 02:41 PM by ReeRee777
Accutane is my best friend!!! NO ACNE whatsoever! The only time I do get a pimple is when I PMS. I just get one on my face and it goes away the next day. I am going out without make up on my face and I am wearing backless dresses!!! SO HAPPY! The only thing is the dull joint pain in my knees and my high cholesterol. Here is to hoping for the best!!!